Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleFurther results on homogeneous Gröbner bases under composition
Author(s) Jinwang Liu, Mingsheng Wang
TypeArticle in Journal
AbstractPolynomial composition is the operation of replacing variables in a polynomial by other polynomials. This paper studies when Gröbner bases remain Gröbner bases under composition with respect to any fixed term ordering. A complete characterization is given for homogeneous Gröbner bases under an arbitrary grading. This unifies the results of Hong (1998) and Liu and Wang (2006).
KeywordsPolynomial composition, Weighted homogeneous Gröbner bases
ISSN0021-8693
URL http://www.sciencedirect.com/science/article/pii/S0021869307003547
LanguageEnglish
JournalJournal of Algebra
Volume315
Number1
Pages134 - 143
Year2007
Edition0
Translation No
Refereed No
Webmaster